Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 127, Number 7

All articles in this issue are freely accessible.

On Dehn functions of free products of groups
V. S. Guba and M. V. Sapir.
Proc. Amer. Math. Soc. 127 (1999), 1885-1891
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1469408
Special-valued subgroups of lattice-ordered groups
Yuanqian Chen and Paul Conrad.
Proc. Amer. Math. Soc. 127 (1999), 1893-1902
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476124
Congruence-preserving extensions of finite lattices to sectionally complemented lattices
G. Grätzer and E. T. Schmidt.
Proc. Amer. Math. Soc. 127 (1999), 1903-1915
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476133
Composition series of modules over Prüfer domains
Bruce Olberding.
Proc. Amer. Math. Soc. 127 (1999), 1917-1921
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487333
Cubic reciprocity and generalised Lucas-Lehmer tests for primality of $A.3^{n}±1$
Pedro Berrizbeitia and T. G. Berry.
Proc. Amer. Math. Soc. 127 (1999), 1923-1925
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487359
On sums and products of integers
Yong-Gao Chen.
Proc. Amer. Math. Soc. 127 (1999), 1927-1933
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600124
Irreducible plane curves with the Albanese dimension 2
Hiro-o Tokunaga.
Proc. Amer. Math. Soc. 127 (1999), 1935-1940
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637444
On the structure of periodic modules over tame algebras
Andrzej Skowronski.
Proc. Amer. Math. Soc. 127 (1999), 1941-1949
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600141
A generalization of Furstenberg’s Diophantine Theorem
Bryna Kra.
Proc. Amer. Math. Soc. 127 (1999), 1951-1956
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487320
Measures on finite concrete logics
Peter G. Ovchinnikov.
Proc. Amer. Math. Soc. 127 (1999), 1957-1966
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487334
Hölder absolute values are equivalent to classical ones
E. Muñoz Garcia.
Proc. Amer. Math. Soc. 127 (1999), 1967-1971
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487331
On permutation representations of polyhedral groups
B. Sury.
Proc. Amer. Math. Soc. 127 (1999), 1973-1974
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486753
Regular closure
Moira A. McDermott.
Proc. Amer. Math. Soc. 127 (1999), 1975-1979
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487329
Uniform distribution modulo one on subsequences
Chris Hill.
Proc. Amer. Math. Soc. 127 (1999), 1981-1986
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605964
Generalized power symmetric stochastic matrices
R. B. Bapat, S. K. Jain and K. Manjunatha Prasad.
Proc. Amer. Math. Soc. 127 (1999), 1987-1994
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641629
Note on Heath-Brown’s estimate for Heilbronn’s exponential sum
Hong Bing Yu.
Proc. Amer. Math. Soc. 127 (1999), 1995-1998
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487349
A proof of the Hoggatt-Bergum conjecture
Andrej Dujella.
Proc. Amer. Math. Soc. 127 (1999), 1999-2005
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605956
A trace formula for Hankel operators
Aurelian Gheondea and Raimund J. Ober.
Proc. Amer. Math. Soc. 127 (1999), 2007-2012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476131
Solvability of linear systems of PDE’s with constant coefficients
Ding-Xuan Zhou.
Proc. Amer. Math. Soc. 127 (1999), 2013-2017
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476403
Homogenization of the inviscid incompressible fluid flow through a 2D porous medium
Andro Mikelic and Laetitia Paoli.
Proc. Amer. Math. Soc. 127 (1999), 2019-2028
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1626446
A sharp exponential inequality for Lorentz-Sobolev spaces on bounded domains
Steve Hudson and Mark Leckband.
Proc. Amer. Math. Soc. 127 (1999), 2029-2033
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1643410
A quasisymmetric surface with no rectifiable curves
Christopher J. Bishop.
Proc. Amer. Math. Soc. 127 (1999), 2035-2040
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1610908
A note on holomorphic maps with unipotent Jacobian matrices
Yu Qing Chen.
Proc. Amer. Math. Soc. 127 (1999), 2041-2044
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485463
Topological sequence entropy for maps of the interval
Roman Hric.
Proc. Amer. Math. Soc. 127 (1999), 2045-2052
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487372
Classification of actions of discrete amenable groups on strongly amenable subfactors of type III$_{𝜆}$
Toshihiko Masuda.
Proc. Amer. Math. Soc. 127 (1999), 2053-2057
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487325
$C^{r}$ convergence of Picard’s successive approximations
Alexander J. Izzo.
Proc. Amer. Math. Soc. 127 (1999), 2059-2063
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486736
The Wiener transform on the Besicovitch spaces
Christopher Heil.
Proc. Amer. Math. Soc. 127 (1999), 2065-2071
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487371
On the disjointness problem for Gaussian automorphisms
M. Lemanczyk and F. Parreau.
Proc. Amer. Math. Soc. 127 (1999), 2073-2081
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1486742
Extensions of a theorem of Marcinkiewicz-Zygmund and of Rogosinski’s formula and an application to Universal Taylor series
E. S. Katsoprinakis and M. Papadimitrakis.
Proc. Amer. Math. Soc. 127 (1999), 2083-2090
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641646
Prolongement de courants positifs a travers de petits obstacles
Jean-Baptiste Poly and Gilles Raby.
Proc. Amer. Math. Soc. 127 (1999), 2091-2098
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605933
Ultradifferentiable functions on lines in $\mathbb{R}^{n}$
Tejinder Neelon.
Proc. Amer. Math. Soc. 127 (1999), 2099-2104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487332
On the range and the kernel of the operator $X\mapsto AXB-X$
A. Mazouz.
Proc. Amer. Math. Soc. 127 (1999), 2105-2107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487327
Nonlinear Carleman operators on Banach lattices
William Feldman.
Proc. Amer. Math. Soc. 127 (1999), 2109-2115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485472
Localisation spectrale et sous-espaces hyperinvariants
A. Daoui and O. El-Fallah.
Proc. Amer. Math. Soc. 127 (1999), 2117-2122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485466
A description of Hilbert $C^{∗}$-modules in which all closed submodules are orthogonally closed
Jürgen Schweizer.
Proc. Amer. Math. Soc. 127 (1999), 2123-2125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646207
Norm estimates of interpolation matrices and their inverses associated with strictly positive definite functions
J. Levesley, Z. Luo and X. Sun.
Proc. Amer. Math. Soc. 127 (1999), 2127-2134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1476145
Bifurcations of the Hill’s region in the three body problem
Christopher K. McCord.
Proc. Amer. Math. Soc. 127 (1999), 2135-2142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1487328
On the semisimplicity of polyhedral isometries
Martin R. Bridson.
Proc. Amer. Math. Soc. 127 (1999), 2143-2146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646316
Flux for mean curvature 1 surfaces in hyperbolic 3-space, and applications
Wayne Rossman, Masaaki Umehara and Kotaro Yamada.
Proc. Amer. Math. Soc. 127 (1999), 2147-2154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605941
Helly-type theorems for hollow axis-aligned boxes
Konrad J. Swanepoel.
Proc. Amer. Math. Soc. 127 (1999), 2155-2162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1646208
On the partition of the 2-sphere by geodesic nets
Aladár Heppes.
Proc. Amer. Math. Soc. 127 (1999), 2163-2165
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1618690
Growth of leaves in transversely affine foliations
Robert A. Wolak.
Proc. Amer. Math. Soc. 127 (1999), 2167-2173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1473682
On equivariant slice knots
Jae Choon Cha and Ki Hyoung Ko.
Proc. Amer. Math. Soc. 127 (1999), 2175-2182
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1605928
Pseudo-Anosov homeomorphisms with quadratic expansion
J. Franks and E. Rykken.
Proc. Amer. Math. Soc. 127 (1999), 2183-2192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485474
Normality and paracompactness of the Fell topology
L'. Holá, S. Levi and J. Pelant.
Proc. Amer. Math. Soc. 127 (1999), 2193-2197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1485480